Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Simon, Robert"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 9.

Article

Simon, Robert, Spiez, S and Torunczyk, H (2021) Games of incomplete information and myopic equilibria. Israel Journal of Mathematics, 241 (2). 721 - 748. ISSN 0021-2172

Hernandez-Hernandez, Daniel, Simon, Robert and Zervos, Mihail (2015) A zero-sum game between a singular stochastic controller and a discretionary stopper. Annals of Applied Probability, 25 (1). pp. 46-80. ISSN 1050-5164

Simon, Robert (2007) The structure of non-zero-sum stochastic games. Advances in Applied Mathematics, 38 (1). pp. 1-26. ISSN 0196-8858

Simon, Robert (2006) Value and perfection in stochastic games. Israel Journal of Mathematics, 156 (1). pp. 285-310. ISSN 0021-2172

Simon, Robert (2003) Games of incomplete information, ergodic theory, and the measurability of equilibria. Israel Journal of Mathematics, 138 (1). pp. 73-92. ISSN 0021-2172

Monograph

Schick, Thomas, Simon, Robert, Spiez, Stanislav and Torunczyk, Henryk (2008) A parametrized version of the Borsuk Ulam theorem. . London School of Economics and Political Science. (Submitted)

Simon, Robert (2007) How many times can a function be iterated? . London School of Economics and Political Science, London, UK.

Simon, Robert (2006) The common knowledge of formula exclusion. CDAM research report series (LSE-CDAM-2006-19). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Simon, Robert (2005) The structure of non-zero-sum stochastic games. CDAM research report series (LSE-CDAM-2005-19). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Sat Jan 29 05:05:05 2022 GMT.